# SDR GTIA2019021103153

- Difficulty date: February 11, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 24,496 hours, 11,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE INOPERATIVE-REPLACED MEGAPHONE IAW EMERGENCY EQUPMENT LAYOUT # A320-EMER-EQUIP AND OPS CHECK GOOD IAW AMM 25-65-51
